Drug: Actifed Cold And Sinus (acetaminophen, pseudoephedrine, and triprolidine)

What is acetaminophen, pseudoephedrine, and triprolidine (Actifed Cold And Sinus)? Acetaminophen is a pain reliever and fever reducer.Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).Triprolidine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.The combination of acetaminophen, pseudoephedrine, and triprolidine headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.Acetaminophen, pseudoephedrine, and triprolidine may also be used for purposes not listed in this medication guide.

Source: http://www.emedicinehealth.com

What are the possible side effects of acetaminophen, pseudoephedrine, and triprolidine (Actifed Cold And Sinus)? Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.Stop using this medication and call your doctor at once if you have a serious side effect such as:
  • chest pain, rapid pulse, fast or uneven heart rate;
  • confusion, hallucinations, severe nervousness;
  • tremor, seizure (convulsions);
  • easy bruising or bleeding, unusual weakness;
  • urinating less than usual or not at all;
  • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of your skin or eyes); or
  • dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, shortness of breath, uneven heartbeats, seizure).
Less serious side effects may include:
  • dizziness, drowsiness;
  • mild headache;
  • dry mouth, nose, or throat;
  • constipation;
  • blurred vision;
  • feeling nervous; or
  • sleep problems (insomnia);
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Source: http://www.emedicinehealth.com

What other drugs will affect acetaminophen, pseudoephedrine, and triprolidine (Actifed Cold And Sinus)? Ask a doctor or pharmacist before using this medicine if you regularly use other medicines that make you sleepy (such as narcotic pain medication, sedatives, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by triprolidine.Tell your doctor about all other medicines you use, especially:
  • leflunomide (Arava);
  • topiramate (Topamax);
  • zonisamide (Zonegran);
  • an antibiotic, antifungal medicine, sulfa drug, or tuberculosis medicine;
  • an antidepressant;
  • birth control pills or hormone replacement therapy;
  • bladder or urinary medications;
  • blood pressure medication;
  • a bronchodilator;
  • cancer medicine;
  • cholesterol-lowering medications such as Lipitor, Niaspan, Zocor, Vytorin, and others;
  • gout or arthritis medications (including gold injections);
  • HIV/AIDS medication;
  • medication for nausea and vomiting, stomach ulcers, or irritable bowel syndrome;
  • medicines to treat psychiatric disorders;
  • an NSAID such as Advil, Aleve, Arthrotec, Cataflam, Celebrex, Indocin, Motrin, Naprosyn, Treximet, Voltaren, others; or
  • seizure medication.
This list is not complete and other drugs may interact with acetaminophen, pseudoephedrine, and triprolidine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.

Source: http://www.emedicinehealth.com

What happens if I overdose (Actifed Cold And Sinus)? Seek emergency medical attention or call the Poison Help line at 1 800 222 1222. An overdose of acetaminophen can be fatal. The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.Overdose symptoms may also include severe forms of some of the side effects listed in this medication guide.

Source: http://www.emedicinehealth.com

Health Services in Toronto

Drug Database Online

Welcome to WebHealthNetwork an online drug guide and dictionary, here you can get drug information and definitaions for most popular pharmaceutical and medicinal drugs, and specifically Actifed Cold And Sinus (acetaminophen, pseudoephedrine, and triprolidine) . Find what medications you are taking today.